# SDR 2007UALA02735

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 58,992 hours, 7,074 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65B1055422
- Condition: Missing
- Location: Lt A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY PANEL DEPARTED ACFT.   [08-14-07]   A-C SERVICE DOOR MISSING FROM AIRCRAFT.   FOUND ALSO HOLD OPEN ROD BROKEN OFF AND DOOR HINGES DAMAGED.DURING FURTHER INSP. FOUND PANEL ABOVE MISSING DOOR PNL PUNCTURED FROM MISSING DOOR PANEL LATCHES.  INSTALLED NEW ACCESS PANEL FOR NR 2 PACK.  CORRECTED OR DEFERRED ALL OTHER DAMAGE DESCRIBED.  SUSPECT PANEL IMPROPERLY LATCHED & CAUGHT AIRSTREAM DURING FLIGHT.
